Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe hair loss, prescribed kali phos. Is this the right medicine?

i m 23 yr old gal n my problm is my d age of 16 they were gr8 but after that i started loosing my hairs in m not loosing hairs it has got under control but it has resulted in scanty hairs at my scalp specially at upper half of my father consulted one doctor and he advised me to take kali phos 6x 4 tablets 4 times a day..he advised me dis after asking a number of do i sweat a lot or do i hav headaches evry other m asking has he advised me right treatmnt?????
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,
Causes of hair loss/thinning of hair are:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation
But these medications have to be used regularly under the guidance of a hair loss tends to return on stoppage of these medications. will be better to consult a Dermatologist to find out the underlying cause & start treatment accordingly.
There is nothing to worry.

Kali phos is a homeopathic medicine.
It acts on the nervous system, and relieves most diseases related to it.

Wishing you a Good Health. Let me know if I need to clarify further.
Thanks & take care.
Answered: Sat, 9 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor